Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Dark urine, bloating, gassy, discomfort in pelvic area

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 3176 Questions
I have dark urine and feel bloated and gassy. Even after drinking water my urine is still very dark. I Feel gassy as well. In my lower pelvic area I feel some mild discomfort but I don't feel like I have a bladder infection.
Posted Thu, 27 Sep 2012 in Abdominal Pain
Answered by Dr. Grzegorz Stanko 21 minutes later

Thank you for the query.

Dark urine in most cases can be a sign of bilirubin in urine. This happens when blood bilirubin level rises. The reason of such condition can be caused by jaundice due to biliary tract obstruction or liver disease (caused by viruses or some medicines).
According to your surgery history and abdominal discomfort biliary tract or HBV/HCV infection is very possible.
It is advisable for you to see your doctor right away and have fool blood work with liver enzymes and pancreas enzymes, urine tests, abdominal ultrasound and abdominal CT if necessary.
Dark urine is very important symptom and should not be neglected. Especially if your eyeballs are yellow as well.

Hope this will help. Feel free to ask further questions.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor